# SDR TRAX200600181

- Difficulty date: May 4, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 17,848 hours, 14,964 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 718 S11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME STA 718 CRACKED AT STR 11, RESOLVED ON W/O: 24018 TASKCARD: N/R-00140.  REPAIRED LT FRAME STA 718 CRACK IAW SRM 51-42-16 AND REO 601R-53-61-193-1.
